# SDR SWAA100388

- Difficulty date: January 23, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 57,904 hours, 50,230 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 71100335
- Part serial: 890623
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DIVERSION, AT FLT 370 CABIN ALT WARNING HORN SOUNDED, CABIN ALT SHOWED 10,000FT.  IN MANUAL MODE CABIN CONTINUED CLIMB TO 12, 000 FT.  EMERGENCY DESCENT INITIATED.  REMOVED AND REPLACED MAIN OUTFLOW VALVE PER MM.
